# SDR HNAA2022030700118

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 47,845 hours, 45,334 cycles
- Engine: Allsn AE3007C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  621     78-34  2697301  03MAR22  BTV  CLOSE
DURING T/O ROLL ENG 1 REV DISAGREE MESSAGE APPEARED ON EICAS

FACT  06MAR22  03:58  PHL
UNLOCKED #1 TR I.A.W AMM 78-31-01. PREFORMED OPS CHECK OF #1 TR I.A.W AMM 78-31-01. OPS CHECK GOOD. OK FOR SERVICE AT THIS TIME. CLEARED MEL 78-2.
